| Model Number |
Mi1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Sound quality with the device overall is poor.Post-op xray showed possible migration of electrodes.Re-insertion is planned.
Event or Problem Description
At switch on sound quality with the device overall was poor.The implant was re-inserted and re-positioned successfully.In addition, it was confirmed once the skin was opened that the implant package had slipped down.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: according to the information received, the device was not providing enough benefit to the recipient due to a post-operative active electrode migration as confirmed by imaging.Revision surgery has been performed, during which it was observed that the implant package had slipped down, possibly causing the electrode migration out of the cochlea.The electrode array was reinserted and the implant package was repositioned.The device stays implanted and in use.This is a final report.